# SDR DALA2018041102368

- Difficulty date: April 6, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,472 hours, 24,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG ESCAPE SLIDE SQUIB TEST LIGHT ON LEFT SIDE. T/S AND PLACED IN P61 PANEL NO HELP LIGHT REMAINED ON. PLACED IN OLD PANEL. PLACED IN RELAY, NO HELP. PLACED  BACK IN ORIGINAL RELAY. CHECKED WIRES FROM M32 ALL CHECKED GOOD. ALSO WIRES AT D5544 GOOD-REPL. K10486 AND K10537. LIGHT TEST'S IN BOTH BOTTLE/SQUIB BUT REMAINS DIM. REPL M32. T/S REF WDM 25-65-11 FOUND C/P D5530 PIN C HAS  HIGH RES. R&R C/P REF SWPM 20-31. LIGHT STILL DIM. FOUND C/P PIN 7 SHORTING TO PIN 8 INTERNALLY. R&R C/P REF SWPM 20-31. OPS CKS GOOD
